On a Free Interface Problem for Linear Ordinary Differential Equations and the One-Phase Stefan Problem.
Numerische Mathematik, Tome 16 (1970), pp. 248-267
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1970__16_132032,
author = {G.H. MEYER},
title = {On a {Free} {Interface} {Problem} for {Linear} {Ordinary} {Differential} {Equations} and the {One-Phase} {Stefan} {Problem.}},
journal = {Numerische Mathematik},
pages = {248--267},
year = {1970},
volume = {16},
zbl = {0221.65148},
url = {http://geodesic.mathdoc.fr/item/NUMA_1970__16_132032/}
}
G.H. MEYER. On a Free Interface Problem for Linear Ordinary Differential Equations and the One-Phase Stefan Problem.. Numerische Mathematik, Tome 16 (1970), pp. 248-267. http://geodesic.mathdoc.fr/item/NUMA_1970__16_132032/